Communications in Mathematical Physics

Proof of an entropy conjecture of Wehrl

Elliott H. Lieb

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 62, Number 1 (1978), 35-41.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904300

Mathematical Reviews number (MathSciNet)
MR0506364

Zentralblatt MATH identifier
0385.60089

Subjects
Primary: 82A15

Citation

Lieb, Elliott H. Proof of an entropy conjecture of Wehrl. Comm. Math. Phys. 62 (1978), no. 1, 35--41. https://projecteuclid.org/euclid.cmp/1103904300


Export citation